- -

Compact convex sets in 2-dimensional asymmetric normed lattices

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Compact convex sets in 2-dimensional asymmetric normed lattices

Show full item record

Jonard-Perez, N.; Sánchez Pérez, EA. (2016). Compact convex sets in 2-dimensional asymmetric normed lattices. Quaestiones Mathematicae. 39(1):73-82. https://doi.org/10.2989/16073606.2015.1023864

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/150312

Files in this item

Item Metadata

Title: Compact convex sets in 2-dimensional asymmetric normed lattices
Author: Jonard-Perez, Natalia Sánchez Pérez, Enrique Alfonso
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this note, we study the geometric structure of compact convex sets in 2-dimensional asymmetric normed lattices. We prove that every q-compact convex set is strongly q-compact and we give a complete geometric ...[+]
Subjects: Asymmetric norm , Asymmetric lattice norm , Compactness , Convex body , Convex sets
Copyrigths: Reserva de todos los derechos
Source:
Quaestiones Mathematicae. (issn: 1607-3606 )
DOI: 10.2989/16073606.2015.1023864
Publisher:
Informa UK (National Inquiry Services Center)
Publisher version: https://doi.org/10.2989/16073606.2015.1023864
Thanks:
The first author has been supported by CONACYT (Mexico) under Grant 204028. The second author has been supported by the Ministerio de Economia y Competitividad (Spain) under Grant MTM2012-36740-C02-02.
Type: Artículo

This item appears in the following Collection(s)

Show full item record